Skip to Content

I have taken too much acidophilus and it has left my back stiff. How can I clear this up?

Responses (1)

endlessPred 24 Feb 2012

I think you had best contact a doc. It makes no direct sense that something that affects the colon would affect your back directly. You may actually have another condition related to whatever you were taking the acidophilus.

Better get it sorted out. So you know it is not something far worse. There is something called referred pain which makes something hurt or be troubled on the outside of the body when the actual problem is inside. Only a doc can figure it out. Ischemic colitis, appendicitis, kidney problems, the list is long and you don't want to wait on any of those.

Check the poison control site to see what an overdose would be. ok?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions